# SDR 99ZZZX2796

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N2233F
- Make and model: Bell 206L-1
- Aircraft serial: 45739
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004045A
- Condition: Cracked
- Location: Tail Boom
- Part time: 9,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM CRACKED AT AFT UPPER VERTICAL FIN SUPPORT.
